# SDR SWAA2025081404376

- Difficulty date: August 13, 2025
- Submitted: August 14, 2025
- Operation: Air carrier
- Aircraft: N8883Q
- Make and model: Boeing 737-8
- Aircraft serial: 67965
- Aircraft time: 7,191 hours, 3,903 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Battery
- Condition: Failed
- Location: Flashlight
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FWD INBD F/A FLASHLIGHT WON'T TEST.   R & R FWD INBD F/A FLASHLIGHT BATTERY REF AMM 25-64-00 OPS CHK GOOD.
